Skip to content
WE ARE NOW SHIPPING PRODUCTS NATION-WIDE!
WE ARE NOW SHIPPING PRODUCTS NATION-WIDE!
Health Store Pharmacy Health Education My Meds
Description
Directions
Ingredients
Warnings

Pediatrix Drops are used for relief of fever and pain, particularly pain and fever due to colds, teething pain, and immunizations.


Each mL of this oral solution contains: 80 mg of acetaminophen
Non-medicinal ingredients:Artificial colourings and flavourings, citric acid, glycerin, methylparaben, polyethylene glycol, propylene glycol, propylparaben, purified water, sodium cyclamate and sodium phosphate dibasic. Sweetened with sodium cyclamate. Alcohol- and sucrose-free.

Do not use with other drugs containing acetaminophen. If you are not sure whether a drug contains acetaminophen, ask a doctor or pharmacist. Do not use if your child is allergic to acetaminophen or any other ingredient in this product.

Directions: Use only the measuring device (dropper) provided and expel the content completely.May be given alone or mixed with milk, formulas or juices. Single dose may be repeated every 4 to 6 hours.Children weighing 6-11 lb (2.0-5.4 kg): 0.5 mL (40 mg)Children weighing 12-17 lb (5.5-7.9 kg): 1.0 mL (80 mg)Children weighing 18-23 lb (8.0-10.9 kg): 1.5 mL (120 mg)Important: Do not exceed 5 single doses in 24 hours.

Similar Products